BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1989 Volume 10 >

Please use this identifier to cite or link to this item:

Title: Convolution Operators Preserving Univalent Functions
Authors: Hohlov, Yuri E.
Keywords: Complex Analysis
Issue Date: 1989
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 10, No 1, (1989), 87p-92p
ISSN: 0204-9805
Appears in Collections:1989 Volume 10

Files in This Item:

File Description SizeFormat
Pliska-10-1989-087-092.pdf6.79 MBAdobe PDFView/Open
Abstract.jpgAbstract87.41 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License